MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385100
Medical Device Problem Codes Leak/Splash (1354); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the q-syte leaked.At 8:30 a.M.On (b)(6) 2026, a nurse replaced the q-syte connector in accordance with standard operating procedures.At 9:00 a.M., during a routine check of the iv infusion, fluid leakage was discovered.The nurse immediately conducted a thorough inspection and found that the soft rubber end cap of the q-syte connector had collapsed.Upon further careful examination, it was confirmed that the internal component of the connector had become collapsed and deformed.The nurse promptly replaced the connector with a new q-syte needleless injection cap featuring a septum.After the replacement, the infusion tubing was restored to full patency, and the patient¿s treatment continued without interruption.
 
Additional Manufacturer Narrative
Investigation summary: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was performed, and this is the 1st related complaint reported with the defect/condition of leakage with lot 4274492 regarding item #385100.Lot 4274492 is a final product lot.No related quality issues or deviations were found during the manufacture of the subassembly batches.A review of the applicable risk documents indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25164836
Report Number1710034-2026-00510
Device Sequence Number21493594
Product Code FPA
UDI-Device Identifier00382903851003
UDI-Public(01)00382903851003(11)241008(17)290731(10)4274492
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385100
Device Lot Number4274492
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown